# SDR 08FDEA01882

- Difficulty date: May 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: NSL6012509
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBD FAN COWL HAS A SMALL PUNCTURE.  REPAIRED DAMAGED AREA BY FABRICATING AND BONDING A FILLER AND DOUBLER IAW DC/MD-10 SRM 54-00-01, FIG 4, VOL I.  RESTORED THE SURFACE FINISH IAW DC/MD-10 SRM 51-21-01, VOL II, 51-21-01;  VOL II AND 51-41-01, VOL II.
